# SDR AALA201810229040

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 4,263 hours, 1,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dirty
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R4 DOOR ARMING LEVER WAS HARD TO ARM.  FLIGHT ATTENDANTS HAD TROUBLE ARMING IT ON THE GROUND.  CHECKED AND CLEANED THE DOOR THRESHOLD OF DEBRIS.  ACCOMPLISHED A FUNCTIONAL TEST OF DOOR RELEASE MECHANISM IAW AMM 52-10-00-720-005-A.  THE ARMING LEVER ARMED AND DISARMED IS NORMAL.
